Rimatski, V. V. and Rybakov, Vladimir V. (2005) A note on globally admissible inference rules for modal and superintuitionistic logics. ISSN 0138-0680Full text not available from this repository.
In this short note we consider globally admissible inference rules. A rule r is globally admissible in a logic L if r is admissible in all logics with the finite model property which extend L. Here we prove a reduction theorem: we show that, for any modal logic L extending K4, a rule r is globally admissible in L iff r is admissible in all tabular logics extending L. The similar result holds for superintuitionistic logics.
|Additional Information:||Citation: Bulletin of the section of logic, 2005, vol. 34, no. 2, pp. 93-100.|
|Divisions:||Faculties > Faculty of Science and Engineering > Department of Computing, Mathematics & Digital Technology|
|Date Deposited:||09 Apr 2010 13:41|
|Last Modified:||20 Jul 2016 01:19|
Actions (login required)